T Nation

Nothing 14 Days In. Bad Gear?


#1

I am 14 days into my first Tren A cycle (100mg EOD) and I am concerned that I may have bad gear that is harmful. To date I have not experienced any side effects at all (night sweats, increase agression, etc) and have not seen any strength gains. I know it can take a while to see these things but most people report SOMETHING by the second week.

To make matters worse I am experiencing significant pain and swelling at the injection site. I have rotated sites (glute, quad, delt) and used different vials (from the same source) to eliminate these as the cause. I went to the doc in a box and the nurse said she didn't think it was an infection because there were no red streaks at the injection site.

I have been on TRT injecting Test C for the past two years so I am a veteran at IM self injections. I know I am getting the gear into the muscle and am not jerking the needle around or injecting with unsanitary conditions.

I should mention that the first three injections were only 50mg because I misread the label on the vial and miscalculated how many ml were needed. The last five injections were the full 100mg and were also the ones where I experienced the pain and swelling.

I don't want to give up now if the gear will eventually kick in but at the same time I don't want to keep putting something in my body that may be harmful.

Any thoughts?


#2

Tren A should definitely have kicked in. Get bloodwork done.


#3

Bloodwork for tren a? What? Lipids?


#4

Is it trenbolone acetate alone?

That's not a good cycle.

Trenbolone requires stacking for anything like best effect. For great gains, preferably with Dianabol, testosterone, or Anadrol (it won't support normal estradiol levels but the stack will give gains).

Was it a striking canary yellow, different than you've seen with testosterone? If not that, was it brownish, which is a color change trenbolone can experience?

Not that makers of bogus products haven't learned to fake color, so good color proves nothing, but if it looks similar to other steroid preparations, it's bogus.


#5

Thanks for the reply. No, I am also running Test Cypionate at 400mg/week over the past two weeks since I started the Tren A. I will need to drop this down to 200mg/week (my normal TRT dose) starting next week due to limited supply.

I am also taking Prami (0.2 ml) and Anastrozole (0.5 mg ED) as well as HGC to keep what little natty production I still have left after two years of TRT.

What would you do? Stop or keep plugging along another week to see what happens? Maybe switch to ED injects to maybe help with the swelling/ what the hell could be causing the swelling in the first place??


#6

I'd quit it myself because the lack of results makes it pretty likely it's not what it says it is, plus the swelling issue.

Perhaps that is from a high amount of benzyl alcohol or other irritating material, or whatever was used to substitute for trenbolone.


#7

Yes, I read a very good sticky on this site about high levels of Benzyl Alcohol being a common cause for the symptoms I am seeing. I agree that this is a possible cause here because I have completed quite a few pins and none have resulted in an infection. I know I am not hitting a nerve (did that a year ago and know what that feels like).

Question: the sticky post mentioned that the BA "damages tissue". Do you know if this damage is permanent or temporary?

I guess you are right about quitting. I hate to stop and waste the past two weeks efforts but, if it ain't workin, it aint gonna work, I suppose.


#8

Based on experience of many, I'd say temporary only.


#9

Thats good. I would hate to permanently damage good muscle.

Read some more about common causes of PIP and swelling on other forums. It seems that this can also be caused by the compound crystalizing after injection. This happens when some UGLs try to achieve greater concentrations than is possible with a given ester. The stuff I have is labeled 100mg/ml which is a little higher than the 75 mg/ml concentration of some other sources. I am wondering if this could be the issue.

In either case the author of this post claims that the fix is to add more oil to dilute the compound. This lowers the concentration of benzyl alcohol (if that is the issue). It would also provide a greater oil base to suspend the ester (if the UGL went for too high a concentration). Has anyone tried this before successfully?

I forgot to answer your question about color. It is a medium brownish color.

The source swears that he has several others on the same stuff with great results and that I am the only person complaining. It makes me wonder if the stuff is actually legit but just mixed wrong.


#10

If the supplier is reliable for testimony and given the color, it's possible the results are issues from the body by chance not being able to respond anabolically at the present moment in time. That does happen rarely: the same person with the same gear rarely may have a period where the body just isn't growing despite good stimulus.

Still I'd expect at least increase in glycogen and therefore some water weight!

The pain certainly can be from how its mixed. Diluting with another preparation (mixing in the same syringe) may help, or diluting with suitable oil.

Not getting any results though, I'd discontinue; if still having hope that it could be legit, it could be tried later on the possibility it's just personal responsiveness at the moment.